Differential Geometry/Algebraic Geometry
Gromov–Witten invariants of noncompact symplectic manifolds
Comptes Rendus. Mathématique, Volume 338 (2004) no. 11, pp. 885-888.

This is a short survey about our Gromov–Witten invariant theory for noncompact geometrically bounded symplectic manifolds.

Nous présentons dans cette Note la théorie des invariants des variétés symplectiques non compactes, géométriquement bornées.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.03.034
Lu, Guangcun 1

1 Department of Mathematics, Beijing Normal University, Beijing 100875, PR China
@article{CRMATH_2004__338_11_885_0,
     author = {Lu, Guangcun},
     title = {Gromov{\textendash}Witten invariants of noncompact symplectic manifolds},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {885--888},
     publisher = {Elsevier},
     volume = {338},
     number = {11},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.034},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.03.034/}
}
TY  - JOUR
AU  - Lu, Guangcun
TI  - Gromov–Witten invariants of noncompact symplectic manifolds
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 885
EP  - 888
VL  - 338
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.03.034/
DO  - 10.1016/j.crma.2004.03.034
LA  - en
ID  - CRMATH_2004__338_11_885_0
ER  - 
%0 Journal Article
%A Lu, Guangcun
%T Gromov–Witten invariants of noncompact symplectic manifolds
%J Comptes Rendus. Mathématique
%D 2004
%P 885-888
%V 338
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.03.034/
%R 10.1016/j.crma.2004.03.034
%G en
%F CRMATH_2004__338_11_885_0
Lu, Guangcun. Gromov–Witten invariants of noncompact symplectic manifolds. Comptes Rendus. Mathématique, Volume 338 (2004) no. 11, pp. 885-888. doi : 10.1016/j.crma.2004.03.034. http://www.numdam.org/articles/10.1016/j.crma.2004.03.034/

[1] Audin, M.; Lalonde, F.; Polterovich, L. Symplectic rigidity: Lagrangian submanifolds, Holomorphic Curves in Symplectic Geometry, Progr. Math., vol. 117, Birkhäuser, 1994, pp. 271-318

[2] Gromov, M. Pseudoholomorphic curves in symplectic manifolds, Invent. Math., Volume 82 (1985), pp. 307-347

[3] Kontsevich, M. Enumeration of rational curves via torus actions (Dijkgraaf, H.; Faber, C.; Geer, G.v.d., eds.), Moduli Space of Surface, Birkhäuser, Boston, 1995, pp. 335-368

[4] Li, J.; Tian, G. Virtual moduli cycles and Gromov–Witten invariants of general symplectic manifolds, Topic in Symplectic 4-Manifolds, Irvine, CA, 1996, First Int. Press Lect. Ser., vol. I, International Press, Cambridge, MA, 1998, pp. 47-83

[5] Liu, G.; Tian, G. Floer homology and Arnold conjecture, J. Differential Geom., Volume 49 (1998), pp. 1-74

[6] Liu, G.; Tian, G. Weinstein conjecture and GW invariants, Commun. Contemp. Math., Volume 2 (2000), pp. 405-459

[7] Liu, G.; Tian, G. On the equivalence of multiplicative structures in Floer homology and quantum homology, Acta Math. Sinica, Volume 15 (1999), pp. 53-80

[8] Lu, G. Gromov–Witten invariants and rigidity of Hamiltonian loops with compact support on noncompact symplectic manifolds, Commun. Anal. Geom., Volume 9 (2001), pp. 1041-1092

[9] Lu, G. Virtual moduli cycles and Gromov–Witten invariants of noncompact symplectic manifolds (17 June, revised V2, 1 August 2003) | arXiv

[10] Sikorav, J.C. Some properties of holomorphic curves in almost complex manifolds, Holomorphic Curves in Symplectic Geometry, Progr. Math., vol. 117, Birkhäuser, 1994, pp. 165-189

Cited by Sources: